MAUDE Adverse Event Report: ALPHATEC SPINE INC LOCKING POLYAXIAL SCREWDRIVER (STAINLESS STEEL); HXX

ALPHATEC SPINE INC LOCKING POLYAXIAL SCREWDRIVER (STAINLESS STEEL); HXX
Model Number 87011
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the returned polyaxial screwdriver found that the distal tip had fractured and became separated from the instrument.The type of failure is indicative of a torsional overload.
 
Event or Problem Description
The distal tip of a polyaxial screwdriver broke off during insertion.The event caused no patient harm.

Brand Name
LOCKING POLYAXIAL SCREWDRIVER (STAINLESS STEEL)
Common Device Name
HXX
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8565967
Report Number2027467-2019-00021
Device Sequence Number13849610
Product Code HXX
UDI-Device Identifier00844856069565
UDI-Public(01)00844856069565(10)7405101R
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87011
Device Catalogue Number87011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;